Alert archive / Oklahoma / Red Flag Warnings in 2009

Red Flag Warning 13, NWS Norman, OK

February 20, 200929 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at Feb 20, 2009, 4:31 AM CST for 29 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 20, 2009, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2009, 4:31 AM CST (10:31 UTC)
In effect from
Feb 20, 2009, 12:00 PM CST
Expired
Feb 20, 2009, 6:00 PM CST
In force
6 hr
Issued by
NWS Norman, OK
All 37 counties

Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Oklahoma County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 69 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KOUN 201031
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
431 AM CST FRI FEB 20 2009

...ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON...

.STRONG SOUTHWEST WINDS WILL HELP PUSH TEMPERATURES INTO THE 60S
AND LOW 70S. THERE WILL BE A PROLONGED PERIOD THIS AFTERNOON WHERE
WINDS WILL AVERAGE 20 TO 25 MPH WITH GUSTS OVER 30 MPH. THESE
CONDITIONS...ALONG WITH RELATIVE HUMIDITIES IN THE 10 TO 20 PERCENT
RANGE...WILL MAKE WILDFIRES DIFFICULT TO CONTAIN.

OKZ014-016-021>023-027-033>039-044>046-050-TXZ083>090-201845-
/O.UPG.KOUN.FW.A.0009.090220T1800Z-090221T0000Z/
/O.NEW.KOUN.FW.W.0013.090220T1800Z-090221T0000Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-CARTER-LOVE-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
431 AM CST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES WILL WARM QUICKLY...REACHING THE UPPER 60S AND LOW
70S DURING THE AFTERNOON. HUMIDITY IS EXPECTED TO DROP INTO THE 10
TO 20 PERCENT RANGE FOR SEVERAL HOURS...AND THIS WILL COINCIDE
WITH SOUTHWEST WINDS OF 20 TO 30 MPH AND HIGHER GUSTS. CONDITIONS
WILL IMPROVE NEAR SUNSET...WHEN WINDS DECREASE AND HUMIDITY BEGINS
TO RECOVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

OKZ015-017-024-028-040-041-201845-
/O.NEW.KOUN.FW.W.0013.090220T1800Z-090221T0000Z/
DEWEY-BLAINE-CANADIAN-MCCLAIN-GARVIN-MURRAY-
431 AM CST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

TEMPERATURES WILL WARM QUICKLY...REACHING THE UPPER 60S DURING THE
AFTERNOON. HUMIDITY IS EXPECTED TO DROP INTO THE 15 TO 20 PERCENT
RANGE...WHICH WILL COINCIDE WITH SOUTHWEST WINDS OF 20 TO 30 MPH.
CONDITIONS WILL IMPROVE NEAR SUNSET...WHEN WINDS DECREASE AND
HUMIDITY BEGINS TO RECOVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS84 KOUN 201700
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CST FRI FEB 20 2009

...ELEVATED FIRE WEATHER CONCERNS THIS AFTERNOON...

.STRONG SOUTHWEST WINDS WILL HELP PUSH TEMPERATURES INTO THE 60S
AND LOW 70S THIS AFTERNOON. ADDITIONALLY...THERE WILL BE A
PROLONGED PERIOD WHERE WINDS WILL AVERAGE 20 TO 25 MPH...WITH GUSTS
OVER 30 MPH. THESE CONDITIONS...ALONG WITH RELATIVE HUMIDITIES IN
THE 10 TO 20 PERCENT RANGE...WILL MAKE WILDFIRES DIFFICULT TO
CONTAIN.

OKZ014>017-021>024-027-028-033>041-044>046-050-TXZ083>090-210000-
/O.CON.KOUN.FW.W.0013.090220T1800Z-090221T0000Z/
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-CANADIAN-
GRADY-MCCLAIN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1100 AM CST FRI FEB 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

TEMPERATURES WILL WARM QUICKLY...REACHING THE UPPER 60S DURING
THE AFTERNOON. HUMIDITY IS EXPECTED TO DROP INTO THE 15 TO
20 PERCENT RANGE...WHICH WILL COINCIDE WITH SOUTHWEST WINDS OF
20 TO 30 MPH. CONDITIONS WILL IMPROVE NEAR SUNSET...WHEN WINDS
DECREASE AND HUMIDITY BEGINS TO RECOVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KOUN 201957
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CST FRI FEB 20 2009

...ELEVATED FIRE WEATHER CONCERNS THIS AFTERNOON...

.STRONG SOUTHWEST WINDS WILL HELP PUSH TEMPERATURES INTO THE 60S
AND LOW 70S THIS AFTERNOON. ADDITIONALLY...THERE WILL BE A
PROLONGED PERIOD WHERE WINDS WILL AVERAGE 20 TO 25 MPH...WITH
GUSTS OVER 30 MPH. THESE CONDITIONS...ALONG WITH RELATIVE
HUMIDITIES IN THE 10 TO 20 PERCENT RANGE...WILL MAKE WILDFIRES
DIFFICULT TO CONTAIN.

OKZ011-012-018-019-025-029-210000-
/O.EXA.KOUN.FW.W.0013.000000T0000Z-090221T0000Z/
MAJOR-GARFIELD-KINGFISHER-LOGAN-OKLAHOMA-CLEVELAND-
157 PM CST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

TEMPERATURES WILL CLIMB INTO THE UPPER 60S THIS AFTERNOON.
THE RELATIVE HUMIDITY IS EXPECTED TO DROP INTO THE 15 TO 20
PERCENT RANGE...WHICH WILL COINCIDE WITH SOUTHWEST WINDS OF 20 TO
30 MPH. CONDITIONS WILL IMPROVE NEAR SUNSET...WHEN WINDS DECREASE
AND HUMIDITY BEGINS TO RECOVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

OKZ014>017-021>024-027-028-033>041-044>046-050-TXZ083>090-210000-
/O.CON.KOUN.FW.W.0013.000000T0000Z-090221T0000Z/
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-CANADIAN-
GRADY-MCCLAIN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
157 PM CST FRI FEB 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

TEMPERATURES THIS AFTERNOON HAVE CLIMBED INTO THE MID TO UPPER
60S...AND SOME LOCATIONS MAY RECORD HIGH TEMPERATURES IN THE LOWER
70S. HUMIDITY IS EXPECTED TO DROP INTO THE 15 TO 20 PERCENT
RANGE...WHICH WILL COINCIDE WITH SOUTHWEST WINDS OF 20 TO 30 MPH.
CONDITIONS WILL IMPROVE NEAR SUNSET...WHEN WINDS DECREASE AND
HUMIDITY BEGINS TO RECOVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KOUN 210006
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CST FRI FEB 20 2009

...RED FLAG EXPIRING BUT WINDS WILL HAMPER ONGOING FIRES...

.RED FLAG CRITERIA WILL NOT BE MET THIS EVENING...BUT A VERY SLOW
RECOVER IN HUMIDITY WILL COMBINE WITH A STRONG WIND SHIFT...TO
HAMPER ONGOING FIREFIGHTING EFFORTS OVERNIGHT. FIRE CREWS ARE
URGED TO REMAIN AWARE OF THE IMPENDING WIND SHIFT...AND CONTACT
THE NATIONAL WEATHER SERVICE WITH ANY QUESTIONS. MORE SPECIFICS
ARE PROVIDED BELOW.

OKZ011-012-014>019-021>025-027>029-033>041-044>046-050-TXZ083>090-
210115-
/O.EXP.KOUN.FW.W.0013.000000T0000Z-090221T0000Z/
MAJOR-GARFIELD-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-
MURRAY-COTTON-JEFFERSON-CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
606 PM CST FRI FEB 20 2009

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

RED FLAG CRITERIA WILL NOT BE MET THIS EVENING...BUT HUMIDITY WILL
ONLY RECOVER TO BETWEEN 35 AND 45 PERCENT AHEAD OF A COLD FRONT.
AFTER A BRIEF LULL IN WIND SPEEDS EARLY THIS EVENING...SOUTH WINDS
WILL INCREASE TO 15 TO 20 MPH FROM THE WICHITA FALLS AREA UP
THROUGH SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. THE COLD FRONT WILL
THEN BRING A SHARP CHANGE TO NORTHERLY WINDS OF 20 TO 30 MPH WITH
GUSTS OVER 40 MPH. THE FRONT WILL REACH NORTHWEST OKLAHOMA AROUND
10 PM...CENTRAL AND SOUTHWEST OKLAHOMA JUST AFTER MIDNIGHT...AND
WESTERN NORTH TEXAS AND SOUTHEAST OKLAHOMA BY SUNRISE SATURDAY.

FIRE CREWS ARE URGED TO REMAIN AWARE OF THE IMPENDING WIND
SHIFT...AND CONTACT THE NATIONAL WEATHER SERVICE WITH ANY
QUESTIONS.

$$

BURKE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 20, 4:16 AM CST, 15 minutes earlier.

Area forecast discussion, Feb 20, 4:16 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
416 AM CST FRI FEB 20 2009

.DISCUSSION...
FIRE WEATHER WATCH WILL BE UPGRADED TO RED FLAG WARNING FOR THIS
AFTERNOON ALONG WITH THE ADDITION OF A FEW COUNTIES TO THE NORTH
AND EAST. WILL LEAVE NORTHWEST AND NORTH-CENTRAL OKLAHOMA OUT OF
WARNING AS WE EXPECT WINDS TO DROP BELOW CRITERIA DURING MAX
HEATING AS PRE-FRONTAL TROUGH APPROACHES FROM THE NORTH. AS FAR AS
WINDS GO...MARGINALLY WIND ADVISORY WINDS ACROSS AT LEAST THE
SOUTHWEST HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS THIS
AFTERNOON. WE WILL HOLD OFF ON ISSUING WIND ADVISORY...BUT WILL
ISSUE A WIND ADVISORY FOR TONIGHT DUE TO TIGHT GRADIENT AND CAA
BEHIND FRONTAL BOUNDARY. GUSTS 40 TO 50 MPH EXPECTED OVERNIGHT AND
WITHIN A FEW HOURS AFTER SUNRISE IN THE ADVISORY AREAS. ALTHOUGH IT
WILL BE BREEZY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS
INTO EARLY AFTERNOON TOMORROW...WE BELIEVE THE WINDS WILL DECREASE
ENOUGH WHEN RH VALUES APPROACH 20 PERCENT IN THE AFTERNOON TO
PREVENT US FROM ISSUING A FIRE WEATHER WATCH. ALONG THE LINES OF
WINDS AND FIRE WEATHER...NEXT TUESDAY CURRENTLY LOOKS LIKE A
WARM...WINDY...AND DRY DAY THAT WILL NEED TO BE MONITORED CLOSELY.

AS FAR AS PRECIPITATION...WILL LEAVE LOW POPS IN FORECAST FOR LATE
TONIGHT AND EARLY SATURDAY ACROSS FAR SOUTHEAST OKLAHOMA. STRONG
LIFT ASSOCIATED WITH FRONTAL BOUNDARY AND S/WV PASSING TO OUR
NORTHEAST COULD BE ENOUGH TO SET OFF A FEW SHOWERS IN MODEST MOIST
AXIS. GFS INITIALIZATIONS INTRODUCE POPS ACROSS EASTERN HALF OF
FORECAST AREA FOR MIDDLE OF NEXT WEEK...AND WITH LITTLE ARGUMENT
FOR ANY ONE MEDIUM RANGE SOLUTION... WILL LEAVE THEM ALONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  34  51  22 /   0   0   0   0
HOBART OK         68  34  52  24 /   0   0   0   0
WICHITA FALLS TX  71  37  56  25 /   0   0   0   0
GAGE OK           68  27  51  18 /   0   0   0   0
PONCA CITY OK     67  29  49  23 /   0  10   0   0
DURANT OK         66  41  54  28 /   0   0  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 9 AM CST SATURDAY FOR OKZ016>040-042-
     044.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     OKZ014>017-021>024-027-028-033>041-044>046-050.

     WIND ADVISORY FROM 11 PM THIS EVENING TO 4 AM CST SATURDAY FOR
     OKZ004>015.

TX...WIND ADVISORY FROM 4 AM TO 9 AM CST SATURDAY FOR TXZ083>088.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     TXZ083>090.

&&

30/11
Hazardous weather outlook, Feb 19, 11:39 AM CST, 16 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1139 AM CST THU FEB 19 2009

OKZ004>048-050>052-TXZ083>090-201300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1139 AM CST THU FEB 19 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
A DRY AND STABLE AIRMASS WILL PREVAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY FEB 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
LOW RELATIVE HUMIDITY AND STRONG SOUTHWEST WINDS WILL ELEVATE THE
POTENTIAL FOR THE SPREADING OF OUTDOOR FIRES ON FRIDAY AFTERNOON. A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

09/TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 4:40 AM CSTWind AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more31 hr

Nearby

Red Flag Warnings in Oklahoma, 2009Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.